# SDR N3XR20200827001

- Difficulty date: August 19, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N315ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N214
- Aircraft time: 2,532 hours
- Engine: Austro E4
- Engine time: 825 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: E4A70000000
- Part serial: 2979
- Condition: Contaminated
- Location: Zone 500
- Part time: 825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE GEAR BOX MAGNETIC PLUG CONTAINED LARGE PIECES OF METAL. THE GEAR BOX WAS REPLACED WITH A NEW UNIT.
